# SDR TWAA9710202

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 608 - DURING CRUISE, THE EMERGENCY LIGHTS ILLUMINATED.  REMOVED AND REPLACED THE POWER SUPPLY.  OPERATIONAL CHECK NORMAL.  MFG P/N 5822-2, MANUFACTURED BY LUMINESCENT SYSTEMS INC.  (M)
